Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

UTI, heavy periods with clots, weakness and dizziness with heavy stools after getting off birth control. What can be done?

There was a car in the drive way and the air conditioner was one. Are you sure no ones living there I just got taken off Yaz birth control and have a UTI ... I just got my period two days ago.. Its really heavy and I feel really weak and tired and sometime dizzy.. I poop a lot.. My blood is slimmy clots and really heavy like I pee blood out of my vagina .. its very uncomfortable. my periods were never like this.... Even without birth control. Please help!!
Asked On : Fri, 25 May 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
it may be due to hormonal imbalance,the term dub.
i would like u to do urine pregnancy test if more than a month have passed off birth control pills.
if negative
start combination of tranxmic acid and mefanemic acid 3 times a day for 3 days.
even if still bleeding u will have to start pills again.
meanwhile get your hormonal assay done.thyroid profile,prolactin levels and let me know.
Answered: Fri, 25 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor